Awodey, S, Gambino, N orcid.org/0000-0002-4257-3590 and Palmgren, E (2015) Introduction – from type theory and homotopy theory to univalent foundations. Mathematical Structures in Computer Science, 25 (05). pp. 1005-1009. ISSN 0960-1295
Abstract
We give an overview of the main ideas involved in the development of homotopy type theory and the univalent foundations of Mathematics programme. This serves as a background for the research papers published in the special issue.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | (c) 2015, Cambridge University Press. This is an author produced version of a paper published in Mathematical Structures in Computer Science. Uploaded in accordance with the publisher's self-archiving policy. |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Funding Information: | Funder Grant number John Templeton Foundation - DO NOT USE 48138 Air Force Research Lab Munitions Directorate FA8655-13-1-3038, 12.800 EPSRC EP/M01729X/1 |
Depositing User: | Symplectic Publications |
Date Deposited: | 14 Feb 2017 12:45 |
Last Modified: | 05 Nov 2017 16:38 |
Published Version: | https://doi.org/10.1017/S0960129514000474 |
Status: | Published |
Publisher: | Cambridge University Press |
Identification Number: | 10.1017/S0960129514000474 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:109431 |